Thunderstorm Wind, Victoria
- When
- June 1, 4:45 AM CST
- Where
- Victoria County, Nursery
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 28.917, -97.100
Large tree limbs reported blown down.
1 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 1, 2:30 AM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 330 AM CDT WED JUN 1 2005 .SHORT-TERM (TODAY THROUGH THURSDAY)...THE GFS/NAM PROG A SIMILAR UPPER PATTERN...CHARACTERIZED BY NW FLOW ALG WITH A JET STEAK OVR THE CNTRL/WRN CWFA. ASIDE FROM THE POTENTIAL FOR SEVERE CONVECTION THIS MORNING FROM ACTIVITY UPSTREAM...ANTICIPATE ADDITIONAL ISOLD/SCT CONVECTION THIS AFTN/THURSDAY AFTN OWING TO SUFFICIENT CAPE/FOREGOING UPPER FORCING. CAVEAT FOR THIS AFTN...MAY NEED MORE TIME TO RECOVER FROM ACTIVITY THIS MORNING. ANTICIPATE AT LEAST PATCHY FOG EARLY THURSDAY OWING TO EXTREMELY MOIST NEAR SFC CONDITIONS (IN PART FROM RAINFALL) WITH DRIER CONDITIONS ALOFT. && .MARINE...EXPECT WIND/SEAS TO REMAIN BELOW SCEC CONDITIONS TDA OWING TO A RELATIVELY WEAK SFC PRESSURE GRADIENT. AN INCREASE IN ONSHORE FLOW ANTICIPATED FOR THURSDAY...YET EXPECT SEAS/WIND TO REMAIN BELOW SCEC CRITERIA. && .AVIATION...PATCHY FOG EXPECTED...WITH MVFR VSBYS...IN ADVANCE OF CONVECTION THIS MORNING. IFR CONDITIONS EXPECTED DRG CONVECTIVE ACTIVITY TDA. PATCHY FOG WL REMAIN PSBL AGAIN EARLY THURSDAY...WITH MVFR. && .LONG-TERM (THURSDAY NIGHT THROUGH TUESDAY)...INCREASING WINDS AND OVERNIGHT LOWS THE STORY FOR THE WEEKEND. BUT FIRST...WILL HAVE TO WATCH SHORTWAVE CROSSING BAJA AND INTO NW MEXICO THU NIGHT AND INTO TX ON FRI. MODELS ARE NOT SHOWING CONTINUITY WITH TIMING AND STRENGTH OF THIS FEATURE. BLENDING OF 00Z GUIDANCE SUGGESTS MOST OF THE ENERGY WILL PASS NORTH OF THE AREA. BUT WILL HAVE TO WATCH WRN HALF OF THE CWA FRIDAY AFTN WHERE SHORTWAVE/SEA-BREEZE BOUNDARY/STRONG SFC HEATING MAY COINCIDE AND WHERE NAM POINT FORECAST SOUNDINGS INDICATING INSTABILITY GREATEST. HAVE INSERTED ISOL POPS INTO THE FORECAST ON FRIDAY EVERYWHERE EXCEPT THE COAST. OTHERWISE NO BIG CHANGES WERE MADE TO THE PREVIOUS LONG TERM FORECAST. BREEZY CONDITIONS EXPECTED DURING THE WEEKEND AND INTO EARLY NEXT WEEK. SCA CONDITIONS LIKELY ACROSS THE SRN BAYS AND NEARSHORE GULF WATERS IN THE AFTN AND EVENING AND OVER THE OFFSHORE WATERS OVERNIGHT. ALSO HAVE TO KEEP AN EYE ON HEAT INDICES. && .PRELIMINARY POINT TEMP/POPS CORPUS CHRISTI 90 73 91 79 91 / 40 10 20 00 10 VICTORIA 88 72 91 77 91 / 50 10 20 00 20 LAREDO 98 77 100 80 102 / 40 10 20 10 20 ALICE 95 73 96 78 97 / 40 10 20 00 20 ROCKPORT 88 74 87 81 89 / 50 10 20 00 10 COTULLA 97 72 98 78 100 / 50 10 20 10 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...SVR TSTM WATCH THRU 7 AM CDT TXZ229>234. GM...NONE. && 76...SHORT-TERM 87...LONG TERM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT TUE MAY 31 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100- ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES- REFUGIO-SAN PATRICIO-VICTORIA- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB- 600 AM CDT TUE MAY 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...YET SMALL HAIL AND STRONG WINDS ARE POSSIBLE. PATCHY DENSE FOG IS EXPECTED EARLY THIS MORNING. ADDITIONAL PATCHY FOG IS ANTICIPATED FOR LATE TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE...PRODUCING HEAVY DOWNPOURS...FREQUENT LIGHTNING...LARGE HAIL AND GUSTY WINDS. RAIN CHANCES WILL DIMINISH THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. ONSHORE WINDS WILL INCREASE FRIDAY THROUGH SUNDAY ACROSS SOUTH TEXAS IN RESPONSE TO DEEPENING LOW PRESSURE ACROSS THE PLAINS. WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA EACH AFTERNOON AND EVENING ACROSS THE BAYS AND GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. 87/76
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1258 AM CDT WED JUN 1 2005 TXZ229>234-011200- BEE-GOLIAD-LA SALLE-LIVE OAK-MCMULLEN-VICTORIA- 1258 AM CDT WED JUN 1 2005 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH VALID UNTIL 700 AM CDT WEDNESDAY MORNING. THE WATCH INCLUDES THE COUNTIES OF BEE...GOLIAD...LA SALLE...LIVE OAK...MCMULLEN AND VICTORIA. SOME CITIES INCLUDED IN THE WATCH ARE BEEVILLE...COTULLA... ENCINAL...GEORGE WEST...GOLIAD...SKIDMORE...THREE RIVERS...TILDEN AND VICTORIA. SCATTERED SHOWERS AND THUNDERSTORMS WILL ENTER THE WATCH REGION FROM THE NORTH OVERNIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS TO OCCUR IN OR NEAR THE WATCH AREA. SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF A DIME OR LARGER...STRONG WINDS OF 58 MPH OR GREATER AND EVEN TORNADOES. EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION. RESIDENTS ACROSS SOUTH TEXAS SHOULD REMAIN ALERT AND BE READY TO ACT QUICKLY IF THREATENING WEATHER APPROACHES YOUR AREA. IF SEVERE WEATHER THREATENS YOUR AREA...THEN MOVE TO AN INTERIOR ROOM AND LAY DOWN ON THE FLOOR. IF CAUGHT OUTSIDE...LAY FLAT DOWN ON THE GROUND...PREFERABLY IN A DITCH OR OTHER LOW SPOT. NEVER TRY TO OUTRUN SEVERE WEATHER. STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION. 87
The Austin/San Antonio radar (KEWX), 126 km away, was scanning. The volume nearest the first event began at 10:46 UTC.
1 thunderstorm wind, 1 hail. Local standard time, as filed.
Large tree limbs reported blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452500, 5452501.